# SDR ASMF200506002

- Difficulty date: June 2, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 52,733 hours, 30,188 cycles
- Engine: Pwa JT8D219
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 320115
- Part serial: 21658
- Condition: Failed
- Location: Lt Side
- Part time: 19,374 hours, 12,108 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, LT STARTER VALVE DID NOT OPEN AND ANTI-ICE BREAKER OF NOSE COWLING POPPED OUT. THE REPORT WAS DEFERRED BY MEL 80-2 AND THE ANTI ICE VALVE WAS REPLACED IAW MM 30-20-01, TESTED CORRECT. DEFERRED REPORT WAS CLOSED.
